MathSciNet Relay Station
MathSciNet bibliographic data
MR2261009 (2008e:65367) 65N30
Ming, Wang; Xu, Jinchao Nonconforming tetrahedral finite elements for fourth order elliptic equations. Math. Comp. 76 (2007), no. 257, 1–18 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement